MathSciNet Relay Station
MathSciNet bibliographic data
MR2683292 32V25 (32V40)
Altomani, Andrea; Hill, C. Denson; Nacinovich, Mauro; Porten, Egmont Holomorphic extension from weakly pseudoconcave CR manifolds. Rend. Semin. Mat. Univ. Padova 123 (2010), 69–90. ISBN: 978-88-7784-321-0
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement